Please use this identifier to cite or link to this item:
Title: Goursat completions
Authors: Rodelo, Diana 
Nguefeu, Idriss Tchoffo
Keywords: Regular category; Projective cover; Goursat category; 3-permutable variety
Issue Date: 2019
Project: CMUC-UID/MAT/00324/2019 
Serial title, monograph or event: Cahiers de Topologie et Géométrie Différentielle Catégoriques
Volume: LX
Issue: 4
Abstract: We characterize categories with weak finite limits whose regular completions give rise to Goursat categories.
Rights: openAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
arXiv version2.pdf176.18 kBAdobe PDFView/Open
Show full item record

Page view(s)

checked on Sep 16, 2021


checked on Sep 16, 2021

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.